# SDR CA101019004

- Difficulty date: October 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8101
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

VIBRATIONS/IFSD, DURING CLIMB AFTER T/O, THE PILOT HAD ENGINE VIBRATIONS AND HE ELECTED TO SHUT THE ENGINE DOWN BEFORE RETURNING TO THE DEPARTURE AIRPORT FOR AN UNEVENTFUL SINGLE ENGINE LANDING.  TROUBLESHOOTING LED TO REPLACEMENT OF THE FUEL CONTROL, FUEL PUMP, TORQUE SENSOR AND EEC.  SUBSEQUENT GROUND RUNS WERE SATISFACTORY AND THE ACFT RETURNED TO SERVICE.  THE OPERATOR IS WORKING WITH ENG MFG TO UNDERSTAND THE CAUSES OF THIS EVENT.
